# SDR UPS07850656

- Difficulty date: August 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT I/B FLAP STA 98 UPPER SURFACE EXISTING REPAIR DOUBLER GOUGED.  REPAIRED RIGHT I/B FLAP STA 98 UPPER SURFACE IAW EO DC8-5720-7720-A.
